| Model Number |
INFORNG |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.
Event or Problem Description
The initial reporter stated that the pump was not alarming no flow out when food was not being delivered.Mmd did not follow up with the initial reporter because at the time of the complaint they stated that the complaint occurred during testing and had no effect on a patient.No additional information was provided.[complaint(b)(4)].